ITEM METADATA RECORD
Title: Determinant of a skew symmetric matrix - Solution 2
Authors: Dhaene, Geert # ×
Issue Date: Feb-2001
Publisher: Cambridge univ press
Series Title: Econometric theory vol:17 issue:1 pages:277-278
URI: 
ISSN: 0266-4666
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center of Econometrics, Leuven
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science